Construction of cubature formulas with a regular boundary layer
Doklady Akademii Nauk, Tome 166 (1966) no. 2, pp. 295-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_2_a9,
author = {S. L. Sobolev},
title = {Construction of cubature formulas with a regular boundary layer},
journal = {Doklady Akademii Nauk},
pages = {295--297},
year = {1966},
volume = {166},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_2_a9/}
}
S. L. Sobolev. Construction of cubature formulas with a regular boundary layer. Doklady Akademii Nauk, Tome 166 (1966) no. 2, pp. 295-297. http://geodesic.mathdoc.fr/item/DAN_1966_166_2_a9/